1 doctor weighed in:

Gi tract problems.. Nausea when i eat, lots of gas, bloating, abdominal and waist pain, and more.. Chronic for months.. What is going on?

1 doctor weighed in
Dr. Elise Sadoun
Family Medicine

In brief: See your doctor

The chronic symptoms you are experience could be a side effect of the medications you are taking (benztropine and risperidone).
You also might have some food allergies or food intolerance that you are unaware of. Tell your parents and go see your doctor.

In brief: See your doctor

The chronic symptoms you are experience could be a side effect of the medications you are taking (benztropine and risperidone).
You also might have some food allergies or food intolerance that you are unaware of. Tell your parents and go see your doctor.
Dr. Elise Sadoun
Dr. Elise Sadoun
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors